MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC PLUS 310; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC PLUS 310; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P310NCZ
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after connecting to the gas, a continuous flow was detected, even when the device was switched off.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Device evaluation: one device was received for investigation.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.No damage or anomalies were observed on the device during visual inspection.The device was subject to electronic and pneumatic tests, and the reported issue was confirmed.The issue was traced to the device o-ring, which was determined to be old.The device o ring was replaced.

Brand Name
PNEUPAC PARAPAC PLUS 310
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
enterprise way
bramingham business park
luton
UK 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21049333
Report Number3012307300-2024-15705
Device Sequence Number3417958
Product Code BTL
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)120510
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP310NCZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown